skin-hair-icon
Hairloss problem
I have been suffering from hairloss since 3 years and I went to dermatologist a year ago I had acne and hairloss and I had gained little weight he told me to lose weight and gave biotin tablets and told to check my thyriod I didn't check untill last week it was tsh 6.45 and I went another doctor now I am on thyriod medication and multivitamin but my hairfall has not stop I have very thin hair and my scalp is very much visible what should I do? Will my hairfall stop after some time since I am taking medication so it will continue?will my hair grow back?
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.